# SDR COMA9860297

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Part time: 7,799 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE DURING CRUISE FLIGHT.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
